Age 65 female, knot on my upper thigh.

  • 2
65 female on enoxaparin 80mgs twice a day in preparation for hip surgery. I have a knot on my upper thigh that is a little sore. I have been off warfarin for 4 days and on enoxaparin for 2day is it a blood clot?

2 Answers

These messages are for mutual support and information sharing only. Always consult your doctor before trying anything you read here.
It is unlikely to be a blood clot. A blood clot is something that occurs in the blood vessels. I guess you mean whether the knot is bleeding under the skin. You'd better get it checked by your surgeon. In most cases, bleeding in those who take enoxaparin appears with symptoms of black stool, nose bleeding, skin discoloration, and so on. It is very uncommon to see bleeding under the skin to form a knot.
I don't think it's a thrombus. Usually a clot in the artery causes claudication, and a clot in the vein causes swelling of the whole leg. Therefore, the skin surface pimples do not consider thrombosis or blood clots.
...